# SDR COMA0060088

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 808 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FULL LEFT RUDDER REQUIRED TO MAINTAIN CENTER LINE.  REPLACED THE STEERING ECU.
